# SDR SWAA2023012582496

- Difficulty date: December 16, 2022
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD OF DEFLECTION CONTROL RIB ANGLE BRACKET FOR FIXED WING PNL IS CRACKED.<[01] REMOVED BRACKET PER SRM 51-40-02.;[02] INSTALLED NEW BRACKET (CLIP) PER SRM 51-40-02.;[03] C/W INSPECTION.
